Two Integral Mean Value Theorems

Initializing live version
Download to Desktop

Requires a Wolfram Notebook System

Interact on desktop, mobile and cloud with the free Wolfram Player or other Wolfram Language products.

If is continuous on the closed interval , then there exist and in such that


and .


Contributed by: Soledad María Sáez Martínez and Félix Martínez de la Rosa (May 2008)
Open content licensed under CC BY-NC-SA



Reference: J. Tong, "A Generalization of the Mean Value Theorem for Integrals," The College Mathematics Journal, 33(5), 2002 pp. 408–409.

Feedback (field required)
Email (field required) Name
Occupation Organization
Note: Your message & contact information may be shared with the author of any specific Demonstration for which you give feedback.